# SDR REXA2016082401599

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER & LOWER SILL ANGLES CORRODED.  REMOVED PAX DOOR  SILL ANGLES AND INSTALLED SERVICEABLE ANGLES -IAW SRM 51-80-00-910-805-A01, 51-42-06-001-001-A01,  51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
